Gas, bloating, diarrhea, and even incontinence are all unfortunately related to taking alli, which works by blocking fat digestion in the intestines. I can't really comment specifically on the color of your stool - any amount of blood in the stool is not normal and deserves medical attention (I can't know online whether this is or is not the case in your situation). Check out this article from a couple of years ago which provides a nice discussion of the topic and coins the phrase "Alli-Oops!" http://tinyurl.com/2ujs92 Take care.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.